# SDR DALA2021011200177

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 65,279 hours, 30,166 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Seat 21 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DROP TEST PSU'S AT SEATS 21 ABC AND 27ABC DID NOT OPEN.  CORRECTIVE ACTION: REPLACED PSU'S OPERATIONS CHECK GOOD SECOND TIME.
